MathSciNet Relay Station
MathSciNet bibliographic data
MR1129360 46H10 (46M99)
Werner, Wend Inner $M$-ideals in Banach algebras. Math. Ann. 291 (1991), no. 2, 205–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement